# SDR ASAA2020072832943

- Difficulty date: July 28, 2020
- Submitted: July 28, 2020
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 47,738 hours, 13,885 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Terminal
- Part number: 3250276060
- Condition: Loose
- Location: Fire Loop
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHED TROUBLESHOOTING RECOMMENDATIONS PER TSR705030 FOR HISTORY OF #1 ENGINE B LOOP NOT TESTING PROPERLY AND CAUSING DELAYS. RESISTANCE CHECK OF ENG 1 LOOP B FROM CONNECTOR D1002. CHECKS WITHIN LIMITS. REF B737-800 FIM 26-10 TASK 805. RIGHT CORE DETECTOR TERMINAL FOUND LOOSE ON MW0326 HARNESS.  GROUNDED - YES. REINSTALLED M279 AND SECURED. REPLACED MW0326 HARNESS. OPERATIONAL TEST PASSES REF B737-800 AMM 26-11-02/401.
